Mathematische Zeitschrift

, Volume 241, Issue 3, pp 527–551 | Cite as

The Oka principle for sections of subelliptic submersions

  • F. Forstneric

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2002

Authors and Affiliations

  • F. Forstneric
    • 1
  1. 1.Institute of Mathematics, Physics and Mechanics, University of Ljubljana, Jadranska 19, 1000 Ljubljana, Slovenia SI

Personalised recommendations